# SDR AALA2020022099018

- Difficulty date: February 18, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 57,206 hours, 33,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D53610812002
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN WET AREA FLOOR PANEL 221DF IS FLOOR SOFT AND FLEXES UNDER PRESSURE AT THE CENTER ISLE SEAM. **SUPPLEMENTAL REPORT: REPLACED FLOOR PANEL PER AMM 53-00-00-40-801-A AND EA 303444A** (CLOSED)
